Vol. 14, No. 6, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
The Hilbert scheme of hyperelliptic Jacobians and moduli of Picard sheaves

Andrea T. Ricolfi

Vol. 14 (2020), No. 6, 1381–1397

Let C be a hyperelliptic curve embedded in its Jacobian J via an Abel–Jacobi map. We compute the scheme structure of the Hilbert scheme component of HilbJ containing the Abel–Jacobi embedding as a point. We relate the result to the ramification (and to the fibres) of the Torelli morphism g 𝒜g along the hyperelliptic locus. As an application, we determine the scheme structure of the moduli space of Picard sheaves (introduced by Mukai) on a hyperelliptic Jacobian.

Jacobian, Torelli morphism, Hilbert schemes, Picard sheaves, Fourier–Mukai transform
Mathematical Subject Classification 2010
Primary: 14C05
Secondary: 14H40, 14K10
Received: 14 September 2018
Revised: 31 December 2019
Accepted: 10 February 2020
Published: 30 July 2020
Andrea T. Ricolfi
Max Planck Institut für Mathematik
Scuola Internazionale Superiore di Studi Avanzati